MAUDE Adverse Event Report: BIOMET 3I T3 PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25MM (D) X 10MM (L); DENTAL IMPLANT

BIOMET 3I T3 PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25MM (D) X 10MM (L); DENTAL IMPLANT
Catalog Number T3ST3210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Zonular Dehiscence (2698)
Date of Event 10/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint (b)(4).A4: patient weight is not provided / unknown.
 
Event or Problem Description
It was reported that the implant at tooth site #22 was placed and immediately removed due to facial bone dehiscence.
 
Additional Manufacturer Narrative
Zimvie complaint (b)(4).Zimvie received one (1) t3st3210, (t3 pro non-platform switched tapered implant 3.25mm (d) x 10mm (l) for evaluation.Visual evaluation was performed, the implant had bone debris on its internal and external threads.No damage or signs of malfunction that would have contributed to the event.Measurements match drawing.Dhr review was completed for the subject lot number 2120005282.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2120005282 for similar events and no other complaint was identified.Review completed utilizing keywords: dental: medical: other and dental: functional: lack of primary stability.The customer did not submit images for the reported event.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was inadequate treatment planning.Therefore, based on the available information, a device malfunction did not occur.No damage to the implant was identified.The reported event was non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.Similar complaints for the inability to achieve primary stability (unable to place implant into osteotomy) have been previously investigated.Refer to attached summary investigation.Visual and dimensional evaluations of the previously returned product have not identified or suggested manufacturing non-conformances.While non-conformances were identified for some lots during manufacturing records reviews, the documented disposition actions for each have not suggested the likely release of non-conforming product.To date, all complaint data was found to be conforming and did not meet capa/hhe/d/ or any further escalations.Therefore, there were no complaints which confirmed a manufacturing or design related issue caused or contributed to the reported event.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
T3 PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25MM (D) X 10MM (L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20817505
Report Number0001038806-2024-02764
Device Sequence Number7850602
Product Code DZE
UDI-Device Identifier00844868046868
UDI-Public(01)00844868046868(17)281025(10)2120005282
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K213672
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberT3ST3210
Device Lot Number2120005282
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/02/2024
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale
Patient EthnicityNon Hispanic